Top 9 650 mg Acetaminophen Arthritis – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Arthritis Pain, 400 Count, 650 mg, Amazon Basic Care Acetaminophen Extended-Release Tablets

#ad
Amazon Basic Care #ad - Effective for minor arthritis pain. This product is gluten free. Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.

Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Under 18 years of age, ask a doctor. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin.

Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, premenstrual and menstrual cramps, backache, the common cold, headache, toothache. Push & turn cap: the container has a child-resistant cap. This product is a pain reliever and fever reducer for adults.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

2. Good Sense

#ad

650 mg, Good Sense Acetaminophen ExtendedRelease Tablets Arthritis Pain, 400 Count

#ad
Good Sense #ad - Purpose: acetaminophen extended-release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Premenstrual and Menstrual Cramps, Backache, the Common Cold, Headache, Toothache.

Active ingredient: acetaminophen extended-release Tablets, 650 mg Arthritis Pain active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain.

Explaining arthritis: arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people. Chronic conditions: as the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.5 Inches
Length3.07 Inches
Width3.07 Inches
Part Numberbergw-929
ModelCSAVBLK;ASD;LF

3. Tylenol

#ad

100 ct, Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain

#ad
Tylenol #ad - Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, the common cold, muscle aches, toothache, including those due to arthritis, joint ache, headache, knee pain, backache, and pre-menstrual and menstrual cramps.

These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours. 100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.

Experience effective relief and alleviate minor arthritic knee and joint aches and pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

4. Equate

#ad

Arthritis Pain Reliever, 100-Count, Extended Release, Acetaminophen 650 Mg, Equate

#ad
Equate #ad - Acetaminophen 650 mg. Lasts up to 8 Hours. For the temporary Relief of Minor Arthritis Pain. Compare to Tylenol Arthritis Pain active ingredients. Extended-release Tablets.
BrandEquate #ad
ManufacturerEquate #ad
Height5 Inches
Length3 Inches
Width2 Inches

5. Quality Choice

#ad

Quality Choice Acetaminophen Extended Release 650 mg 8 hr. Caplet

#ad
Quality Choice #ad - 650 mg each. Contains No Aspirin. Extended-release for the temporary relief of minor arthritis. 225 caplets. Compares to the active ingredient in Tylenol 8 hr Arthritis Pain.
BrandQuality Choice #ad
ManufacturerC.D.M.A., Inc. #ad
Height5.25 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberQC99770

6. Members Mark

#ad

Member's Mark 650mg Acetaminophen Extended Release Pain Reliever Fever Reducer Arthritis Pain Caplets 2 bottles 400 caplets

#ad
Members Mark #ad - Extended-release tablets. Aspirin and gluten free. Lasts up to 8 hours. Compare to tylenol 8HR Arthritis Pain active ingredient. For the temporary relief of minor arthritis pain.
BrandMembers Mark #ad
ManufacturerMember's Mark #ad
Part NumberCA-041717-1883

7. Equate

#ad

Acetaminophen Extended-Release Tablets, Equate Arthritis Pain Bonus Pack, 325 Count Bottle, 650 Milligram

#ad
Equate #ad - For the temporary relief of minor arthritis pain. Do not use with other medicines containing Acetaminophen. Pain reliever / Fever Reducer. Acetaminophen extended-Release Tablets, 650mg, in 325ct Bonus Pack. Compare to Tylenol Arthritis Pain active ingredient.
BrandEquate #ad
ManufacturerEquate #ad

8. Tile

#ad

290 Ct, Tylenol Arthritis Pain Caplets

#ad
Tile #ad - These caplets have a bi-layer design to deliver fast-acting arthritis pain relief. Tylenol, the #1 doctor-recommended brand of pain relievers. Temporarily relieves minor arthritis pain. 650 milligrams of acetaminophen per caplet. Fast-acting relief lasts up to eight hours.
BrandTile #ad
ManufacturerTile #ad
Part NumberTA650
ModelTA650

9. Equate

#ad

Compare to Tylenol Arthritis Pain, Equate Arthritis Pain Caplets 225ct 650mg

#ad
Equate #ad - Pain reliever / Fever Reducer. Do not use with other medicines containing Acetaminophen. Acetaminophen extended-Release Tablets, 650mg, 225 count. For the temporary relief of minor arthritis pain.
BrandEquate #ad
ManufacturerEquate #ad